Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Equate Naproxen Sodium Liquid-Filled Capsules, 220mg (NSAID), 80ct Liquid Gels, Compare to Aleve Liquid Gels

Equate Naproxen Sodium Liquid-Filled Capsules, 220mg (NSAID), 80ct Liquid Gels, Compare...

BY EQUATE

5.0 out of 5 stars
  • 5 Stars100%
  • 4 Stars0%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
5.00 / 5 based on 2 Reviews

Product Description

Easy Open Cap. This package for households without young children. Strength to last 12 hours. 80 Liquid Gels ** Liquid Filled Capsules. Compare to Aleve Liquid Gels active ingredient. see more...

Top Questions No one has asked a question yet! Be the first!

Equate Naproxen Sodium Liquid-Filled Capsules, 220mg (NSAID), 80ct Liquid Gels, Compare to Aleve Liquid Gels
Equate Naproxen Sodium Liquid-Filled Capsules, 220mg (NSAID), 80ct Liquid Gels, Compare to Aleve Liquid Gels
Reviews (2)
Q&A (0)
Buy on Walmart*
Morgan S.
Morgan S.
166 reviews
For an over the counter, offbrand, anti-inflammatory medicine this is the best bet. I highly recommend taking two tablets for muscle aches and back pains before bed. You will often find this is the first phase of treatment for musculoskeletal complaints by your family doctor.
Lisa M.
Lisa M.
Marshfield, MO
20 reviews
I like the liquid gels because they go down smooth. The naproxen seems to be the only thing that works for my headaches. I would recommend it to anyone that is looking for a nice pain reliever and struggles swallowing pills. I keep one in my house and one in my car.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Join now to gain access to over 14 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us